I don't understand why I have low thyroid and for a month now I have been gaining water weight - why? My doctor raised my thyroid meds and I also take Lasix 40 mg for the water, so what's wrong. Am I ever going to lose the water weight? Do I stop drinking water?
Gaining water weight has nothing to do with you thyroid being low for a month? Did you have your thyroid levels checked , and found out they have only been low for a month? Thyroid TSH levels being "high" should be a concern for water weight. Not really sure I understand how you came to this conclusion? Blood work results per you doctor? Drinking water does not cause you to have "water weight". Must be another health problem involved. Talk to your doctor how to next proceed..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2013 • 2 answers
Posted 22 Jun 2013 • 1 answer
Hypothyroidism - after 2 months of thyroid removal I feel extremely bloaed.i have gained weight?what
Posted 25 Feb 2017 • 0 answers
Posted 6 Mar 2017 • 2 answers
Levo-T - I just learned my thyroid is very low. I'm on meds and I'm gaining weight.I'm 45 and never?
Posted 19 Aug 2017 • 1 answer